JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 86
A Subclass of Uniformly Convex Functions Associated with Certain Fractional Calculus Operators

    Authors: G. Murugusundaramoorthy, Thomas Rosy, Maslina Darus,  
    Keywords: Univalent, Convex, Starlike, Uniformly convex , Fractional calculus integral operator.  
    Date Received: 03/03/05  
    Date Accepted: 26/07/05  
    Subject Codes:


    Editors: Gabriela Kohr,  

In this paper, we introduce a new class of functions which are analytic and univalent with negative coefficients defined by using a certain fractional calculus and fractional calculus integral operators. Characterization property,the results on modified Hadamard product and integrals transforms are discussed. Further, distortion theorem and radii of starlikeness and convexity are also determined here.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login